×

zbMATH — the first resource for mathematics

Generalized homology theories. (English) Zbl 0124.38302

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] M. G. Barratt and P. J. Hilton, On join operations in homotopy groups, Proc. London Math. Soc. (3) 3 (1953), 430 – 445. · Zbl 0053.43403 · doi:10.1112/plms/s3-3.1.430 · doi.org
[2] A. L. Blakers and W. S. Massey, The homotopy groups of a triad. II, Ann. of Math. (2) 55 (1952), 192 – 201. · Zbl 0046.40604 · doi:10.2307/1969428 · doi.org
[3] Raoul Bott, The stable homotopy of the classical groups, Ann. of Math. (2) 70 (1959), 313 – 337. · Zbl 0129.15601 · doi:10.2307/1970106 · doi.org
[4] E. H. Brown, Cohomology theories, Ann. of Math. (to appear). · Zbl 0101.40603
[5] Henri Cartan and Jean-Pierre Serre, Espaces fibrés et groupes d’homotopie. I. Constructions générales, C. R. Acad. Sci. Paris 234 (1952), 288 – 290 (French). · Zbl 0048.41303
[6] Albrecht Dold and René Thom, Quasifaserungen und unendliche symmetrische Produkte, Ann. of Math. (2) 67 (1958), 239 – 281 (German). · Zbl 0091.37102 · doi:10.2307/1970005 · doi.org
[7] Samuel Eilenberg, Cohomology and continuous mappings, Ann. of Math. (2) 41 (1940), 231 – 251. · Zbl 0022.40701 · doi:10.2307/1968828 · doi.org
[8] Samuel Eilenberg and Norman Steenrod, Foundations of algebraic topology, Princeton University Press, Princeton, New Jersey, 1952. · Zbl 0047.41402
[9] Samuel Eilenberg and J. A. Zilber, On products of complexes, Amer. J. Math. 75 (1953), 200 – 204. · Zbl 0050.17301 · doi:10.2307/2372629 · doi.org
[10] Ralph H. Fox, On topologies for function spaces, Bull. Amer. Math. Soc. 51 (1945), 429 – 432. · Zbl 0060.41202
[11] R. H. Fox, D. C. Spencer and A. W. Tucker, Algebraic geometry and topology, Princeton Univ. Press, Princeton, N. J., 1957. · Zbl 0077.16602
[12] James R. Jackson, Spaces of mappings on topological products with applications to homotopy theory, Proc. Amer. Math. Soc. 3 (1952), 327 – 333. · Zbl 0047.41803
[13] Daniel M. Kan, Adjoint functors, Trans. Amer. Math. Soc. 87 (1958), 294 – 329. · Zbl 0090.38906
[14] G. M. Kelly, Single-space axioms for homology theory, Proc. Cambridge Philos. Soc. 55 (1959), 10 – 22. · Zbl 0084.19001
[15] Solomon Lefschetz, Algebraic Topology, American Mathematical Society Colloquium Publications, v. 27, American Mathematical Society, New York, 1942. · Zbl 0061.39302
[16] Elon L. Lima, The Spanier-Whitehead duality in new homotopy categories, Summa Brasil. Math. 4 (1959), 91 – 148 (1959). · Zbl 0102.38304
[17] W. S. Massey, Exact couples in algebraic topology, Ann. of Math. (2) 56 (1952), 363-396; (2) 57 (1953), 248-286. · Zbl 0049.24002
[18] John Milnor, On spaces having the homotopy type of a \?\?-complex, Trans. Amer. Math. Soc. 90 (1959), 272 – 280. · Zbl 0084.39002
[19] -, Differentiable manifolds which are homotopy spheres, (to appear). · Zbl 0106.37001
[20] John Milnor and Edwin Spanier, Two remarks on fiber homotopy type, Pacific J. Math. 10 (1960), 585 – 590. · Zbl 0109.16301
[21] John C. Moore, Some applications of homology theory to homotopy problems, Ann. of Math. (2) 58 (1953), 325 – 350. · Zbl 0052.19302 · doi:10.2307/1969791 · doi.org
[22] John C. Moore, Semi-simplicial complexes and Postnikov systems, Symposium internacional de topología algebraica International symposium on algebraic topology, Universidad Nacional Autónoma de México and UNESCO, Mexico City, 1958, pp. 232 – 247. · Zbl 0089.18001
[23] Dieter Puppe, Homotopiemengen und ihre induzierten Abbildungen. I, Math. Z. 69 (1958), 299 – 344 (German). · Zbl 0092.39803 · doi:10.1007/BF01187411 · doi.org
[24] Jean-Pierre Serre, Groupes d’homotopie et classes de groupes abéliens, Ann. of Math. (2) 58 (1953), 258 – 294 (French). · Zbl 0052.19303 · doi:10.2307/1969789 · doi.org
[25] E. H. Spanier, Function spaces and duality, Ann. of Math. (2) 70 (1959), 338 – 378. · Zbl 0090.12905 · doi:10.2307/1970107 · doi.org
[26] E. H. Spanier and J. H. C. Whitehead, Duality in homotopy theory, Mathematika 2 (1955), 56 – 80. · Zbl 0064.17202 · doi:10.1112/S002557930000070X · doi.org
[27] N. E. Steenrod, Cohomology invariants of mappings, Ann. of Math. (2) 50 (1949), 954 – 988. · Zbl 0041.51803 · doi:10.2307/1969589 · doi.org
[28] Hirosi Toda, A topological proof of theorems of Bott and Borel-Hirzebruch for homotopy groups of unitary groups, Mem. Coll. Sci. Univ. Kyoto. Ser. A. Math. 32 (1959), 103 – 119. · Zbl 0106.16403
[29] George W. Whitehead, Fiber spaces and the Eilenberg homology groups, Proc. Nat. Acad. Sci. U. S. A. 38 (1952), 426 – 430. · Zbl 0048.41302
[30] -, Homotopy theory (mimeographed notes), Massachusetts Institute of Technology, 1953.
[31] George W. Whitehead, Homotopy groups of joins and unions, Trans. Amer. Math. Soc. 83 (1956), 55 – 69. · Zbl 0073.18301
[32] George W. Whitehead, Homology theories and duality, Proc. Nat. Acad. Sci. U.S.A. 46 (1960), 554 – 556. · Zbl 0117.40202
[33] J. H. C. Whitehead, On the homotopy type of manifolds, Ann. of Math. (2) 41 (1940), 825 – 832. · Zbl 0025.09304 · doi:10.2307/1968862 · doi.org
[34] J. H. C. Whitehead, Note on a theorem due to Borsuk, Bull. Amer. Math. Soc. 54 (1948), 1125 – 1132. · Zbl 0041.31901
[35] J. H. C. Whitehead, Combinatorial homotopy. I, Bull. Amer. Math. Soc. 55 (1949), 213 – 245. · Zbl 0040.38704
[36] Hassler Whitney, On products in a complex, Ann. of Math. (2) 39 (1938), no. 2, 397 – 432. · Zbl 0019.14204 · doi:10.2307/1968795 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.